Appendix to : “smoothings of cusp singularities via triangle singularities”
Compositio Mathematica, Tome 53 (1984) no. 3, p. 317-324
@article{CM_1984__53_3_317_0,
     author = {Pinkham, Henry},
     title = {Appendix to : ``smoothings of cusp singularities via triangle singularities''},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {3},
     year = {1984},
     pages = {317-324},
     zbl = {0594.14006},
     mrnumber = {768826},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__53_3_317_0}
}
Pinkham, H. Appendix to : “smoothings of cusp singularities via triangle singularities”. Compositio Mathematica, Tome 53 (1984) no. 3, pp. 317-324. http://www.numdam.org/item/CM_1984__53_3_317_0/

[FP] R. Friedman and H. Pinkham: Smoothings of cusp singularities via triangle singularities. Comp. Math. 53 (1984) 303-316. | Numdam | Numdam | MR 768826 | Zbl 0594.14006